# SDR DHL9880614C

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MAIN LANDING GEAR STRUT CENTER DOOR AFT LOWER SUPPORT BRACKET CRACKED AT I/B AND O/B ATTACH POINTS.  REMOVED AND REPLACED BRACKET PER MM 32-12-1.
